# SDR SWAA092304

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 17,568 hours, 10,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BR2013
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AND COVER LOOSE.  REMOVED AND REPLACED LENS COVER & POWER SUPPLY PER MM.
